Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New WEIGHT LOSS drug launched in UK ed_uk

Posted by KaraS on July 12, 2006, at 22:54:45

In reply to Re: New WEIGHT LOSS drug launched in UK KaraS, posted by ed_uk on July 10, 2006, at 14:18:26

> Hi Kara
>
> >Do you think it's a safe drug?
>
> Rimonabant's psychiatric side effects would be my main concern. It does seem to cause anxiety and depression in some patients :(
>
> Ed x


Hmmm, chubby and relaxed or thin and anxious/depressed. Same dilemma I have now. Maybe I'll wait for the next breakthrough.

K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:665177
URL: http://www.dr-bob.org/babble/20060709/msgs/666553.html